# SDR USAA990890

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5936404504
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 47,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C2 CHECK, FOUND HINGE LUG BROKEN, RIGHT MLG DOOR.  REPLACED WITH IDENTICAL PART PER DOUGLAS DRAWING SR09520022.  (M)
